Makale
Tam Makale
Uluslararası
2011
Some Properties of Sasakian Metrics in Cotangent Bundles
MEDITERRANEAN JOURNAL OF MATHEMATICS
Cilt 8 · Sayı 2 · ss. 243–255 · 01.06.2011
Özet
The main aim of this paper is to investigate curvature properties of the Sasakian metrics in the cotangent bundle.
Anahtar kelimeler
Cotangent bundle
Sasakian metric
vertical and horizontal lift
para-Nordenian metric
MANIFOLD
Atıf için künye
Salımov, A., & Agca, F. (2011). Some Properties of Sasakian Metrics in Cotangent Bundles. MEDITERRANEAN JOURNAL OF MATHEMATICS, 8(2), 243–255. https://doi.org/10.1007/s00009-010-0080-x
BibTeX
@article{salimov2011-53676,
author = {Salımov, Arif and Agca, Filiz},
title = {Some Properties of Sasakian Metrics in Cotangent Bundles},
journal = {MEDITERRANEAN JOURNAL OF MATHEMATICS},
year = {2011},
volume = {8},
number = {2},
pages = {243--255},
issn = {1660-5446},
doi = {10.1007/s00009-010-0080-x},
url = {https://akademik.atauni.edu.tr/yayinlar/53676-some-properties-of-sasakian-metrics-in-cotangent-bundles}
}